I've been on cymbalta for about a year for depression. Although its helped with that, it causes me to become extremely tired throughout the day. My doctor lowered my dose from 120mg to 90mg but I'm still feeling really tired after I take the meds in the morning. My doctor said it would be OK to take in the evening instead. Has anyone else tried this and found it helped with the fatigue?
I have only been on cymbalta for one week (60mg for fibromyalgia). I take it at night because of the nausea (which hopefully goes away soon) and it seems to work fine for me. It is definitely helping with the pain. Unfortunately, it gives me insomnia so I am going to have to switch to a.m. to see that helps. PM is more convenient for me.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long do the initial side effects of cymbalta last? The headaches,nausea, fatigue , whirlybird b?
Posted 2 Jan 2010 • 17 answers
Posted 29 Mar 2010 • 2 answers
Posted 23 May 2011 • 10 answers
Posted 15 Apr 2012 • 2 answers
Posted 26 Sep 2013 • 5 answers